alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : FUJIOKA, J. [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 Fujioka, J., Espinosa-Cerón, A. and Rodríguez, R.F. A survey of embedded solitons. Rev. mex. fis., Feb 2006, vol.52, no.1, p.6-14. ISSN 0035-001X


   2 / 2
select
to print
 Espinosa-Cerón, A., Fujioka, J. and Gómez-Rodríguez, A. Existencia y perturbación de solitones "embebidos", gobernados por una extensión de la ecuación NLS. Rev. mex. fis., Dic 2003, vol.49, no.6, p.493-505. ISSN 0035-001X


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information